[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] RX interaction question



It's probably mostly the infection causing the highs but, according to 
the pt. info for promethazine, it is known to cause the blood glucose to 
rise. I've also heard (anecdotally) many parents say that antibiotics 
increase their child's glucose levels, but that might depend on the form 
of med (pill vs suspension) that they are taking.
Hope your son is better soon!

-- 
Take care, Kerri in western WA
proud mom of 8 (w/Shannon-14, dxd type 1 email @ redacted, pumping[currently 
w/Cozmo]@9)
"We are not called to the easy life. You either carry your cross, or 
you're crushed under the weight of it." ~ James Caviezel
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org